On the asymptotic equilibrium and asymptotic equivalence of differential equations in Banach spaces

Authors

  • The Hoan Nguyen
  • Minh Man Nguyen
  • Sinh Bay Nguyen

Abstract

We present some conditions for the asymptotic equilibrium of nonlinear differential equations and, in particular, a linear inhomogeneous equation in Banach spaces. We also discuss analogous problems for a linear equation with unbounded operator. Some obtained results are applied to problems of asymptotic equivalence.

Published

25.05.2008

Issue

Section

Research articles

How to Cite

Nguyen, The Hoan, et al. “On the Asymptotic Equilibrium and Asymptotic Equivalence of Differential Equations in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 60, no. 5, May 2008, pp. 626–635, https://umj.imath.kiev.ua/index.php/umj/article/view/3181.